On a theorem of Mautner

Pukánszky Lajos: On a theorem of Mautner. In: Acta scientiarum mathematicarum, (15). pp. 145-148. (1954)

[thumbnail of math_015_145-148.pdf]
Cikk, tanulmány, mű

Download (838kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1954
Volume: 15
ISSN: 0001-6969
Page Range: pp. 145-148
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38571/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 148. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.01. Mathematics
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Sep. 24. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13741

Actions (login required)

View Item View Item